# SDR FDEA200811194922

- Difficulty date: November 19, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B2753051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, MAIN DECK AT RBL 24 BS 1148 TO 1176  FABRICATED SEAT TRACK, LOCATED AND DRILLED HOLES, TREATED AND PRIMED NEW SEAT TRACK EXTENSION REF SNRM N00801 SRM 51-30-5, SRM 51-10-2 AND MM 51-20-151-07.  CLASSIFIED AS A MAJOR REPAIR.
